# SDR NACA20130401004

- Difficulty date: March 3, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,425 hours, 53,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING THAT ATTACHES BELT FRAME TO THE SKIN AT BS 986.5 BETWEEN S24R AND S25R.  REPLACED CORRODED SHEAR TIE THAT ATTACHES BELTFRAME TO THE SKIN AT STA 986.5 BETWEEN STRINGERS 24R AND 25R IAW BOEING DWG 65-46564 REV AB.
